Search

MiS Preprint Repository

We have decided to discontinue the publication of preprints on our preprint server as of 1 March 2024. The publication culture within mathematics has changed so much due to the rise of repositories such as ArXiV (www.arxiv.org) that we are encouraging all institute members to make their preprints available there. An institute's repository in its previous form is, therefore, unnecessary. The preprints published to date will remain available here, but we will not add any new preprints here.

MiS Preprint
50/2001

Embeddings of lattices in L^2([0,1], Z)

Valerii N. Berestovskii and Conrad Plaut
Received:
07.08.01
Published:
07.08.01
MSC Codes:
52C07, 11H06
Keywords:
lattice, embedding, hadamard matrices, hilbert space, p-adic integers

Related publications

inJournal
2002 Repository Open Access
Valerii N. Berestovskii and Conrad Plaut

Embedding lattices in \(L^{2}([0,1]\mathbb{Z})\)

In: Journal of geometry, 75 (2002) 1-2, pp. 27-45